# SDR ASAA2018072325484

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 11,432 hours, 3,833 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010127
- Condition: Failed
- Location: E&E Bay
- Part time: 11,576 hours, 3,877 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT FMC FAILURE ON GROUND AFTER SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED LEFT FMC REF AMM 34-61-02. OPS CHECK GOOD ON GROUND POWER AND APU GENERATOR REF AMM 34-61-00.
